Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 57, NWS Austin/San Antonio, TX

July 25, 2007Karnes County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 25, 2007, 8:55 PM CDT for Karnes County, Texas. It took effect at Jul 26, 2007, 7:00 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jul 25, 2007, 8:55 PM CDT (01:55 UTC)
In effect from
Jul 26, 2007, 7:00 AM CDT
Expired
Jul 29, 2007, 8:40 AM CDT
In force
3 days
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 90 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River near Falls City (FACT2).

Action stage
6 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 260155
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 PM CDT WED JUL 25 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SAN ANTONIO RIVER 
  
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC255-260955-
/O.NEW.KEWX.FL.W.0057.070726T1200Z-070729T1549Z/
/FACT2.1.ER.070726T1200Z.070728T0600Z.070729T0349Z.NO/
855 PM CDT WED JUL 25 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* FROM THURSDAY MORNING TO SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM WEDNESDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO 
  NEAR 15.5 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SATURDAY BEFORE MIDNIGHT.
* IMPACT...AT 16.0 FEET...FLOODING SIGNIFICANTLY DAMAGES IRRIGATION PUMPS...OIL 
  FIELD PUMP JACKS AND TANK BATTERIES AND EQUIPMENT.  LIVESTOCK IN FLOOD PRONE 
  AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  THERE IS SIGNIFICANT DAMAGE TO 
  CROP LANDS IN SEASON.



&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON
  FALLS CITY         6   12   11.1   WED  8 PM  12.0  13.8  15.0  10.4   6.7

$$
7 follow-up statements
000 
WGUS84 KEWX 261353
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 AM CDT THU JUL 26 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  MEDINA RIVER...SAN ANTONIO RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-262153-
/O.EXT.KEWX.FL.W.0054.000000T0000Z-070727T1415Z/
/SAAT2.1.ER.070725T1150Z.070726T0730Z.070727T0215Z.NO/
853 AM CDT THU JUL 26 2007

THE FLOOD WARNING CONTINUES FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM THURSDAY THE STAGE WAS 20.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST:  FALL BELOW FLOOD STAGE TODAY.


TXC029-493-262153-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070727T2152Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070727T0952Z.NO/
853 AM CDT THU JUL 26 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM THURSDAY THE STAGE WAS 43.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...CRESTING...FALL BELOW FLOOD STAGE FRIDAY.

TXC255-262153-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070729T0742Z/
/FACT2.1.ER.070726T2024Z.070728T0000Z.070728T1942Z.NO/
853 AM CDT THU JUL 26 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM THURSDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...RISE TO AROUND 15
  FEET FRIDAY.
  
&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  US 281 SOUTH      16   20   20.7   THU 08 AM  18.3  14.4  12.9  11.7  10.8
  ELMENDORF         33   35   43.7   THU 08 AM  33.9  27.0  24.6  23.4  22.4
  FALLS CITY         6   12   11.9   THU 08 AM  13.7  13.6   8.4   6.0   5.2

$$
000 
WGUS84 KEWX 270149
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CDT THU JUL 26 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  SAN ANTONIO RIVER 
  
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-493-270949-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070727T2215Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070727T1015Z.NO/
849 PM CDT THU JUL 26 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM THURSDAY THE STAGE WAS 39.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  TOMORROW AND STAY OUT OF BANKS FOR SEVERAL DAYS.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

TXC255-270949-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070729T0655Z/
/FACT2.1.ER.000000T0000Z.070727T1800Z.070728T1855Z.NO/
849 PM CDT THU JUL 26 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM THURSDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15 FEET BY TOMORROW  
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOODING SIGNIFICANTLY DAMAGES IRRIGATION PUMPS...OIL 
  FIELD PUMP JACKS AND TANK BATTERIES AND EQUIPMENT.  LIVESTOCK IN FLOOD PRONE 
  AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  THERE IS SIGNIFICANT DAMAGE TO 
  CROP LANDS IN SEASON.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  ELMENDORF         33   35   39.2   THU 08 PM  34.3  26.6  24.2  22.7  21.5      
  FALLS CITY         6   12   13.6   THU 08 PM  14.6  13.4   8.1   6.1   5.2      

$$
000 
WGUS44 KEWX 271341
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
841 AM CDT FRI JUL 27 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  MEDINA RIVER...SAN ANTONIO RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-280141-
/O.NEW.KEWX.FL.W.0061.070727T1341Z-070728T1630Z/
/SAAT2.1.ER.070727T1245Z.070727T1800Z.070728T0430Z.NO/
841 AM CDT FRI JUL 27 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM FRIDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST: RISE TO AROUND 22 FEET TODAY.
* IMPACT...AT 24.0 FEET MODERATE LOWLAND FLOODING FLOODS SECONDARY 
  ROADS AND BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.
  
$$

TXC255-280141-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070729T1948Z/
/FACT2.1.ER.000000T0000Z.070728T0000Z.070729T0748Z.NO/
841 AM CDT FRI JUL 27 2007

THE FLOOD WARNING CONTINUES FOR 
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:30 AM FRIDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST:  RISE TO AROUND 16 FEET TODAY.
* IMPACT...AT 16.0 FEET...FLOODING SIGNIFICANTLY DAMAGES IRRIGATION PUMPS...OIL 
  FIELD PUMP JACKS AND TANK BATTERIES AND EQUIPMENT.  LIVESTOCK IN FLOOD PRONE 
  AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  THERE IS SIGNIFICANT DAMAGE TO 
  CROP LANDS IN SEASON.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  US 281 SOUTH      16   20   20.2   FRI 08 AM  18.1  15.2  13.9  12.4  11.4
  FALLS CITY         6   12   15.1   FRI 04 AM  14.5  11.3   6.8   5.6   4.9

$$
000 
WGUS84 KEWX 280114
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
814 PM CDT FRI JUL 27 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  MEDINA RIVER AND THE SAN ANTONIO RIVER. 
  
 SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-280914-
/O.EXT.KEWX.FL.W.0061.000000T0000Z-070729T1300Z/
/SAAT2.1.ER.070727T1245Z.070727T1930Z.070729T0100Z.NO/
814 PM CDT FRI JUL 27 2007

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM FRIDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER REACHED NEAR 21.5 FEET THIS AFTERNOON AND IS NOW SLOWLY
  FALLING. THE RIVER WILL REMAIN NEAR THE FLOOD STAGE OF 20 FEET THROUGH SATURDAY 
  EVENING AND THEN FALL BELOW FLOOD STAGE SATURDAY NIGHT.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE 
  FLOOR.

$$

TXC029-493-280914-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070729T1848Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070729T0648Z.NO/
814 PM CDT FRI JUL 27 2007

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM FRIDAY THE STAGE WAS 37.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL REMAIN ABOVE THE FLOOD STAGE OF 35 FEET THROUGH
  SATURDAY EVENING. THE RIVER WILL FALL BELOW THE FLOOD STAGE BY EARLY SUNDAY
  MORNING.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

TXC255-280914-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070730T1200Z/
/FACT2.2.ER.000000T0000Z.070727T2115Z.070730T0000Z.NO/
814 PM CDT FRI JUL 27 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:30 PM FRIDAY THE STAGE WAS 16.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 16.5 FFET THIS AFTERNOON AND WILL NOW BEGIN TO 
  SLOWLY FALL. IT WILL DROP BELOW THE FLOOD STAGE BY SUNDAY EVENING. 
* IMPACT...AT 16.0 FEET...FLOODING SIGNIFICANTLY DAMAGES IRRIGATION PUMPS...OIL 
  FIELD PUMP JACKS AND TANK BATTERIES AND EQUIPMENT.  LIVESTOCK IN FLOOD PRONE 
  AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  THERE IS SIGNIFICANT DAMAGE TO 
  CROP LANDS IN SEASON.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  US 281 SOUTH      16   20   20.2   FRI 07 PM  18.8  15.8  13.4  11.3      
  ELMENDORF         33   35   37.1   FRI 07 PM  33.7  26.2  23.8  21.9      
  FALLS CITY         6   12   16.5   FRI 04 PM  12.7  11.2   7.3   5.6      

$$
000 
WGUS84 KEWX 281327
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 AM CDT SAT JUL 28 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  SAN ANTONIO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC255-282127-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070730T0515Z/
/FACT2.2.ER.000000T0000Z.070727T2115Z.070729T1715Z.NO/
827 AM CDT SAT JUL 28 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:30 AM SATURDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST: FALL BELOW FLOOD STAGE SUNDAY.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  FALLS CITY         6   12   15.9   SAT 04 AM  12.7   8.0   5.3   4.7   4.5

$$
000 
WGUS84 KEWX 290110
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 PM CDT SAT JUL 28 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  SAN ANTONIO RIVER 
  
 SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC255-290910-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070730T0430Z/
/FACT2.2.ER.000000T0000Z.070727T2115Z.070729T1630Z.NO/
810 PM CDT SAT JUL 28 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:30 PM SATURDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY 
  LATE MORNING.
* IMPACT...AT 16.0 FEET...FLOODING SIGNIFICANTLY DAMAGES IRRIGATION PUMPS...OIL 
  FIELD PUMP JACKS AND TANK BATTERIES AND EQUIPMENT.  LIVESTOCK IN FLOOD PRONE 
  AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  THERE IS SIGNIFICANT DAMAGE TO 
  CROP LANDS IN SEASON.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  FALLS CITY         6   12   13.7   SAT 04 PM   8.6   5.2   4.5   4.3      

$$
000 
WGUS84 KEWX 291340
FLSEWX
TXC255-292140-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 AM CDT SUN JUL 29 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  SAN ANTONIO RIVER...
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC255-291410-
/O.CAN.KEWX.FL.W.0057.000000T0000Z-070730T0430Z/
/FACT2.2.ER.000000T0000Z.070727T2115Z.000000T0000Z.NO/
840 AM CDT SUN JUL 29 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* AT 04AM SUNDAY THE STAGE WAS...11.6 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FORECAST:  BELOW FLOOD STAGE NOW...FALL BELOW BANKFULL 
  STAGE TUESDAY.  

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  FALLS CITY         6   12   11.6   SUN 04 AM   8.2   5.8   4.8   4.6   4.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 25, 7:35 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 25, 7:35 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
735 PM CDT WED JUL 25 2007

.UPDATE...
UPDATED FORECAST TO DECREASE 1ST PERIOD POPS AND QPF BASED ON
LATEST RADAR TRENDS AND 18Z NAM12 OUTPUT SHOWING LITTLE PRECIP
OVERNIGHT. THE AREA OF DISTURBED WEATHER IN THE WESTERN GULF OF
MEXICO NEEDS TO BE WATCHED CLOSELY OVER THE NEXT 48 HOURS AS IT
MOVES NNW TOWARD THE TEXAS COAST...WITH THE POTENTIAL FOR A
TROPICAL DEPRESSION TO DEVELOP AND COMPLICATE ONGOING FLOODING AND
FORECAST HEAVY RAIN ACROSS OUR AREA. THIS AREA HAS BEEN NOTED BY
THE NATIONAL HURRICANE CENTER (SEE THE TROPICAL WEATHER OUTLOOK) AND
LITTLE...IF ANY...DEVELOPMENT IS EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 628 PM CDT WED JUL 25 2007/

AVIATION...
CURRENT ROUND OF CONVECTION ACROSS SOUTH CENTRAL TEXAS LOOKS TO
FOLLOW A MORE TYPICAL DIURNAL DOWNTREND AND DECREASE IN
COVERAGE/INTENSITY OVER THE NEXT FEW HOURS. MVFR CIGS FORECAST TO
DEVELOP ACROSS OUR AREA BETWEEN 05-08Z THURSDAY...WITH IFR CIGS
FORECAST AT KAUS AND KHYI BY 11Z. THUNDERSTORMS ARE FORECAST ALL
DAY THURSDAY AT I-35 TAF SITES WITH MVFR CIGS PREVAILING...
ALTHOUGH IFR CIGS/VSBYS ARE LIKELY WITH THE STRONGER STORMS. A
LIGHT TO MODERATE SE LOW LEVEL FLOW IS FORECAST FOR THE NEXT 24H.

PREV DISCUSSION... /ISSUED 330 PM CDT WED JUL 25 2007/

.WET AND DANGEROUS WEATHER PATTERN CONTINUES...

DISCUSSION...
HAVE EXTENDED THE FLASH FLOOD WATCH EFFECTIVE UNTIL NOON CDT
THURSDAY DUE TO ONGOING HEAVY RAIN EVENT.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE CONTINUING TO DEVELOP
ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON. MANY OF THESE STORMS
ARE PROVING TO BE EFFICIENT RAIN PRODUCERS...WITH REPORTED AMOUNTS
OF OVER 3 INCHES IN AS LITTLE AS TWO HOURS. NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING AND OVERNIGHT...WITH
WIDESPREAD RAINFALL TOTALS OF 2 TO 3 INCHES WITH SPOTTY AMOUNTS OF
6 TO 8 INCHES POSSIBLE BY MIDNIGHT.

A WEAK UPPER LEVEL LOW ACROSS SOUTHWEST TEXAS WILL SLOWLY MOVE
WESTWARD INTO MEXICO. THIS WILL ALLOW SOUTHEAST WINDS IN THE LOWER
LEVELS OF THE ATMOSPHERE TO CONTINUE PUMP GULF MOISTURE INTO THE
REGION THROUGH THE NEXT FEW DAYS. THIS WILL LEAD TO AN ONGOING
THREAT OF HEAVY RAINS ACROSS THE REGION INTO THE WEEKEND. WITH
GROUNDS BEING SATURATED FROM RELENTLESS RAINS OVER THE PAST
SEVERAL DAYS...THE ENTIRE REGION WILL CONTINUE TO BE SUSCEPTIBLE
TO FLOODING PROBLEMS WITH AS LITTLE AS ONE INCH OF RAIN.

MODELS INDICATE THAT THE UPPER LEVEL LOW WILL BE FAR ENOUGH TO THE
WEST BY SUNDAY FOR RAIN CHANCES TO START DECREASING. HOWEVER...WITH
PRECIPITABLE WATER VALUES CONTINUING TO REACH VALUES NEAR 2 INCHES
THROUGH THE WEEKEND AND INTO NEXT WEEK...THIS DOES NOT BODE WELL AS
IT MEANS THE HEAVY RAIN THREAT MAY CONTINUE.

TEMPERATURES WILL CONTINUE TO BE WELL BELOW LATE JULY NORMALS
THROUGH THE NEXT FEW DAYS. NEW RECORD LOW MAXIMUM TEMPERATURES
WILL LIKELY BE SET ON THURSDAY.

JULY 26 RECORD LOW MAXIMUM TEMPERATURES:

AUSTIN BERGSTROM......86 DEGREES IN 1947
AUSTIN MABRY..........85 DEGREES IN 1929
SAN ANTONIO...........86 DEGREES IN 1919
DEL RIO...............85 DEGREES IN 1934

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  82  71  84  74 /  40  90  50  60  40
AUSTIN BERGSTROM INTL AIRPORT  69  83  71  85  73 /  40  90  50  60  40
DEL RIO INTL AIRPORT           70  84  74  87  75 /  50  40  40  50  50
SAN ANTONIO INTL AIRPORT       70  81  72  84  74 /  40  80  50  60  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

11/13/JB
Hazardous weather outlook, Jul 25, 5:17 AM CDT, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
517 AM CDT WED JUL 25 2007

TXZ171>173-183>194-202>209-217>225-228-261030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
517 AM CDT WED JUL 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH REMAINS IS IN EFFECT THROUGH THIS AFTERNOON.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER
THE AREA TODAY AND TONIGHT. SOME OF THE RAINFALL WILL BE LOCALLY
HEAVY...RESULTING IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AS
ANOTHER UPPER LEVEL TROUGH DEVELOPS ACROSS TEXAS. SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED AT ALMOST ANY TIME DURING THE DAY
OR NIGHT. MANY OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
THAT WILL LEAD TO FLASH FLOODING DUE TO SATURATED SOILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 25, 4:32 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
432 PM CDT WED JUL 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HEAVY RAIN       3 WSW GIDDINGS          30.17N 96.97W
07/25/2007  M1.99 INCH       LEE                TX   UTILITY COMPANY

            1 HOUR RAINFALL BETWEEN 324 PM THROUGH 424 PM

&&

JPB
Local storm report, Jul 25, 4:45 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT WED JUL 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HEAVY RAIN       6 WSW MULDOON           29.78N 97.16W
07/25/2007  M2.28 INCH       FAYETTE            TX   UTILITY COMPANY

            1 HOUR RAINFALL BETWEEN 339 PM AND 439 PM

&&

JPB
Local storm report, Jul 25, 5:17 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
517 PM CDT WED JUL 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       BASTROP                 30.11N 97.31W
07/25/2007  M1.51 INCH       BASTROP            TX   UTILITY COMPANY

            30 MINUTE RAINFALL ENDING AT 509 PM

&&

JPB
Local storm report, Jul 25, 6:43 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 PM CDT WED JUL 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 PM     HEAVY RAIN       CEDAR CREEK             30.08N 97.50W
07/25/2007  M3.20 INCH       BASTROP            TX   CO-OP OBSERVER

            FROM NOON TO 2 PM.

0431 PM     HEAVY RAIN       3 WSW GIDDINGS          30.17N 96.97W
07/25/2007  M1.99 INCH       LEE                TX   UTILITY COMPANY

            1 HOUR RAINFALL BETWEEN 324 PM THROUGH 424 PM

0444 PM     HEAVY RAIN       6 WSW MULDOON           29.78N 97.16W
07/25/2007  M2.28 INCH       FAYETTE            TX   UTILITY COMPANY

            1 HOUR RAINFALL BETWEEN 339 PM AND 439 PM

0515 PM     HEAVY RAIN       BASTROP                 30.11N 97.31W
07/25/2007  M1.51 INCH       BASTROP            TX   UTILITY COMPANY

            30 MINUTE RAINFALL ENDING AT 509 PM

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:28 PM CDTFlash Flood WarningEWXLavaca2 hr
Jul 25, 10:04 PM CDTRiver Flood WarningEWXBexar11 hr
Jul 26, 4:51 AM CDTFlash Flood WarningEWXDeWitt, Lavaca4 hr
Jul 26, 6:15 AM CDTFlash Flood WarningEWXBandera, Real, Uvalde3 hr
Jul 26, 6:38 AM CDTFlash Flood WarningEWXFayette4 hr
Jul 26, 7:49 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jul 26, 8:24 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jul 26, 1:34 PM CDTFlash Flood WarningEWXFrio, Medina3 hr
Jul 26, 4:39 PM CDTFlash Flood WarningEWXTravis2 hr
Jul 26, 4:45 PM CDTFlash Flood WarningEWXBexar2 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.